Medical Specialty >> Rheumatology

Doctors Lounge - Rheumatology Answers

Back to Rheumatology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 8/21/2017.

Forum Name: Rheumatology Topics

Question: Lessen Pain from Humira Shot


 mayers05 - Tue Jan 18, 2005 7:44 pm

Hello. Is there a trick to lessen the pain from a Humira shot? It's not a sting. Enbrel shots didn't do this. I tried doing it very slowly, but it doesn't help. Any other suggestion? Thanks.
 Theresa Jones, RN - Thu Jan 20, 2005 6:01 am

User avatar Hi mayers05,
Do you administer the injections yourself? If so, remember you should always position injections at least 1 inch from recently used injection sites and avoid injection into tender, bruised, red, or hard areas. When you administer the injection you may pinch the area up when giving the injection (I hope that makes sense) Also you may want to apply a cool compress afterwards. This may help decrease injection site discomfort. I hope this was helpful. Thank you for using https://www.doctorslounge.com
Sincerely,
Rntdj
 mayers05 - Fri Jan 21, 2005 7:20 am

Rntdj wrote:Hi mayers05,
Do you administer the injections yourself? If so, remember you should always position injections at least 1 inch from recently used injection sites and avoid injection into tender, bruised, red, or hard areas. When you administer the injection you may pinch the area up when giving the injection (I hope that makes sense) Also you may want to apply a cool compress afterwards. This may help decrease injection site discomfort. I hope this was helpful. Thank you for using https://www.doctorslounge.com
Sincerely,
Rntdj
:D :D

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us